# SDR UIEA2021020700237

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,610 hours, 25,429 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Hook And Loop
- Condition: Unserviceable
- Location: Glareshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAS GLARESHIELD VELCRO UNSERVICEABLE (LEFT) CAPT. SIDE( TRANSFERRED TO MDDR #142055 PER MEL 25-63-06, CAT D, DUE 06 JUN 21.  LP 1273095: INSTALLED CAPTAIN'S CSVS VELCRO IAW SMM 25-60-99. THIS CLEARS MDDR 142055. )
